Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Gray, ME

June 29, 2016Coos County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 29, 2016, 1:25 PM EDT for Coos County, New Hampshire. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2016, 1:25 PM EDT (17:25 UTC)
Expired
Jun 29, 2016, 2:15 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Coos County, NH

The radar

The Portland,ME radar (KGYX), 146 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 5.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS51 KGYX 291725
SVRGYX
NHC007-291815-
/O.NEW.KGYX.SV.W.0033.160629T1725Z-160629T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
125 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 215 PM EDT

* AT 125 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  DIXVILLE...OR 11 MILES EAST OF COLEBROOK...MOVING NORTHEAST AT 35
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLEBROOK...DIXVILLE...PITTSBURG...CLARKSVILLE...LYNCHTOWN...
  PARKERTOWN...LINCOLN PLANTATION...
  WENTWORTH LOCATION AND STEWARTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4512 7106 4496 7105 4487 7129 4495 7139
      4515 7116
TIME...MOT...LOC 1725Z 225DEG 28KT 4494 7127 

HAIL...1.50IN
WIND...60MPH
 
$$
MLE
1 follow-up statement
314 
WWUS51 KGYX 291813
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
213 PM EDT WED JUN 29 2016

NHC007-291823-
/O.EXP.KGYX.SV.W.0033.000000T0000Z-160629T1815Z/
COOS NH-
213 PM EDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COOS COUNTY WILL
EXPIRE AT 215 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HASMOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 4512 7106 4496 7105 4487 7129 4495 7139
      4515 7116
TIME...MOT...LOC 1812Z 225DEG 28KT 4494 7127 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 10:04 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 29, 10:04 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1004 AM EDT WED JUN 29 2016

.SYNOPSIS...
Weak low pressure and an associated cold front will push east
through the region today through tonight. High pressure will build
in from the west Thursday. A cold front will approach from the
west on Friday and will cross the region Friday night. A trough of
low pressure will linger over the region Saturday through Sunday.
High pressure will build in from the west Sunday night through
Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10am update...First round of precipitation has moved off to the
east. Cloud cover remains across the region which may help to
limit convective initation for the next few hours. That said, some
in cloud lightning in showers is already occuring across southern
New Hampshire. With precipitable water values of 1.63 inches...
approaching the 90th percentile and mesoscale models suggesting
more shower activity to once again for over the mountains have
issued a Flash Flood watch for the mountains for this afternoon.
Those areas have already received around 1-2 inches and up to 8
inches which means flash flood amounts are significantly lower. To
the south without much rain yesterday amounts to produce flooding
remain higher. In addition to flooding rains have added small hail
and gusty winds as CAPE values climbed to near 1000 J/kg.

710 am...Showers, and some embedded thunder and torrential
downpours, continue to track NNE. These will shift out of the CWA
in the next hour or two, followed by a little break for the rest
of the morning, before another round of convection develops around
midday and continues thru the afternoon.

Previously...Ongoing showers/t-storms with period spells of heavy
rain associated with wave exiting base of 500 mb trough to our
west. These will continue to lift NNE thru about 10z or so before
exiting the CWA. There is a bit of lull after that, which should
last thru most of the morning, although a brief shower cannot be
rule out before the cold front works through this afternoon, and
will being another round of showers and storms. The good news for
some is that the front should cross the CT vly and central and nrn
NH earlier in the day, and may limit total rainfall associated
with any storms there this afternoon, as dry air works in at mid
levels. The heavy rain threat will shift further east into
southern NH and western/central ME, but even here, the mid-level
drying may help to mitigate the heavy rain threat, as will the
stronger winds aloft.

Tricky part of the forecast will be the potential for any strong
to severe storms. Dew points in the mid 60s will help, but extent
of any potential clearing will be the deciding factor whether
organized storms can form. If they do there is enough vertical
shear and strong enough winds aloft to produce some bowing
segments with wind damage.

Any partial clearing will be away from the coast in central and
southern and interior SW ME. Otherwise, look for clouds to linger
along the coast and in the mountains. Look for highs ranging from
near 80 in southern NH to generally the low to mid 70s in the
mountains and along the ME coast north of York county.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Although there could be a few lingering showers or storms in the
pre-sunset part of this evening. Should see things begin to clear
around sunset. Timing of the fropa will limit the amount of dry
air that pushes in at the surface and will likely be dealing with
some fog...and perhaps low clouds in the coastal plain tonight.
Should see some drying in the north...and lows will certainly be
cooler than this morning...ranging from the mid 50s north to
around 60 coastal areas and the urban areas of southern NH.

Once the sun rises Thursday will see any lingering fog and low
clouds dissipate and drier air will mix down. Although westerly
flow will be weak, downslope should warm the coastal plain before
a sea breeze develops mid-late afternoon. Highs will range from
the upper 70s in the mtns, to around 80 on the coast /but mid-
upper 70s at the beaches/, to the low mid 80s in the interior
areas of the coastal plain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
High pressure will hold off the east coast Thursday night as a cold
front approaches from the west. Expect partly cloudy skies
overnight with lows from the lower 50s north to the lower 60s
south.

Cold front will approach from the west on Friday with timing looking
good for afternoon showers and thunderstorms. Increasing shear during
the afternoon may result in some severe cells during the late
afternoon and evening as strong shortwave swings in from the west.
Pwats approaching 1.5 inches will likely result in some  heavy
downpours with these storms. High temps will range through the 80s
from north to south with onshore flow capping temps at the coast in
the upper 70s.

Cold front will gradually push east of the forecast area Friday night.
Evening showers and thunderstorms will gradually come to an end
through midnight. Lows will range from the mid 50s to mid 60s.

Broad deep upper low will settle into the northeast on Saturday.
Looking for a mix of clouds and sun for a majority of the day with
highs ranging from the mid 70s to lower 80s.

Expect increasing clouds Saturday night as upper low continues to swing
in from the west. Should see skies becoming mostly cloudy in northern
zones along with a chance of showers. Downwind of the mountains just
looking for variable clouds. Lows overnight will range through the 50s.

Cyclonic flow will continue on Sunday as upper trough axis pushes
east. Looking for clouds to persist in the mountains along with a
chance of showers. Expect a fair amount of cloudiness downwind of
the mountains. Highs will range through the 70s to near 80.

High pressure will build in from the west Sunday night as upper low
lifts out of the northeast. Expect gradual clearing overnight with lows
in the 50s.

High pressure will build south of the region on Monday producing mostly
sunny skies and moderating temps.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Short Term...IFR or lower conds this morning will improve
somewhat, and may see MVFR in interior later this morning, with
possible VFR this afternoon away from the coast. Fog will likely
redevelop tonight and drop most terminals to IFR again tonight,
but look for the fog to burn off early Thursday with VFR through
the day.

Long Term...VFR Thursday night. Areas of MVFR/IFR ceilings/vsby
in afternoon and evening convection Friday. VFR Saturday through
Sunday.

&&

.MARINE...
Short Term...Winds and seas remain below SCA today through
Thursday.

Long Term...Sca's likely on Sunday.

&&

.FIRE WEATHER...

&&

.HYDROLOGY...
Given previous very dry conditions, not expecting any
problems with rivers. Flooding issue will continue to focus on
localized very heavy rainfall today, although the threat looks
somewhat diminished from Tuesday, as drier moves in aloft later
today and limits rainfall efficiency.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 8 PM EDT this evening for MEZ007>009.
NH...Flash Flood Watch until 8 PM EDT this evening for NHZ001-002.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
FIRE WEATHER...
HYDROLOGY...
Hazardous weather outlook, Jun 29, 4:46 AM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
446 AM EDT WED JUN 29 2016

MEZ007>009-012>014-NHZ001>009-011-012-015-300900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH-
WESTERN AND CENTRAL HILLSBOROUGH-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST
CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE
STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-MEZ018>028-NHZ010-013-014-300900-
CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL
NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE
STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-300900-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 29, 8:10 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
810 AM EDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             13 NW THE FORKS         45.47N  70.16W
06/28/2016  E0.50 INCH       SOMERSET           ME   PUBLIC

0551 PM     FLASH FLOOD      6 NNW THE FORKS         45.42N  70.02W
06/28/2016                   SOMERSET           ME   DEPT OF HIGHWAYS

            RT 201 REDUCED TO ONE LANE DUE TO FLOODING

0715 PM     FLASH FLOOD      12 S JACKMAN            45.45N  70.26W
06/28/2016                   SOMERSET           ME   PUBLIC

            SLIM HAGGLE ROAD UNDER 2 TO 3 FEET OF WATER...STREAMS
            OUT OF BANKS. 7.16 INCHES OF RAIN IN THE LAST 5 HOURS.

0827 PM     FLASH FLOOD      9 SE ATTEAN             45.50N  70.17W
06/28/2016                   SOMERSET           ME   TRAINED SPOTTER

            WATER FLOWING OVER SPENCER ROAD.

1023 PM     FLASH FLOOD      6 NNW THE FORKS         45.42N  70.02W
06/28/2016                   SOMERSET           ME   DEPT OF HIGHWAYS

            RT 201 REDUCED TO 1 LANE AGAIN WATER RISING

1230 AM     FLASH FLOOD      LONG POND               45.62N  70.09W
06/29/2016                   SOMERSET           ME   DEPT OF HIGHWAYS

            WATER OVER RT 6/15 IN LONG POND

&&

EVENT NUMBER GYX1602086 GYX1602087 GYX1602088 GYX1602089 GYX1602090
GYX1602091

MC
Special weather statement, Jun 29, 12:27 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1227 PM EDT WED JUN 29 2016

MEZ018-NHZ008>010-013-015-291730-
INTERIOR YORK ME-MERRIMACK NH-INTERIOR ROCKINGHAM NH-STRAFFORD NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-BELKNAP NH-
1227 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  INTERIOR YORK COUNTY IN MAINE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  WESTERN AND CENTRAL HILLSBOROUGH COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 130 PM EDT

* AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  BARNSTEAD TO NEAR SOUTH HOOKSETT...MOVING TO THE NORTHEAST AT 15
  MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE
  OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  ROCHESTER...
  NORTHWOOD...
  BARRINGTON...
  SOUTH HOOKSETT...
  AND RAYMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.

&&

LAT...LON 4298 7153 4332 7123 4343 7086 4305 7110
      4300 7139 4301 7140 4302 7145 4304 7146
      4302 7149 4299 7150
TIME...MOT...LOC 1618Z 243DEG 11KT 4329 7123 4307 7142

MLE
Local storm report, Jun 29, 12:42 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1242 PM EDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     TSTM WND DMG     LEBANON                 43.39N  70.85W
06/29/2016                   YORK               ME   PUBLIC

            METAL STORAGE SHED BLOWN DOWN... ALONG WITH A COUPLE OF
            HUGE TREES.

&&

EVENT NUMBER GYX1602092

POHL
Special weather statement, Jun 29, 1:03 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
103 PM EDT WED JUN 29 2016

NHZ001-002-291745-
SOUTHERN COOS NH-NORTHERN COOS NH-
103 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  NORTHERN COOS COUNTY IN NEW HAMPSHIRE

* UNTIL 145 PM EDT

* AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER NORTH STRATFORD...MOVING TO THE
  NORTHEAST AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND ON
  ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
  EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COLEBROOK...
  DIXVILLE NOTCH...
  PITTSBURG...
  AND CLARKSVILLE.

LAT...LON 4479 7157 4482 7158 4484 7155 4486 7155
      4491 7150 4497 7152 4501 7147 4501 7148
      4525 7128 4514 7107 4501 7106 4469 7145
      4477 7160
TIME...MOT...LOC 1700Z 215DEG 28KT 4476 7155

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:57 PM EDTFlash Flood WarningGYXCoos4 hr
Jun 28, 11:38 PM EDTAreal Flood AdvisoryGYXCarroll, Coos, Grafton112 min
Jun 29, 10:04 AM EDTFlash Flood WatchGYXCoos, Grafton9 hr
Jun 29, 12:27 PM EDTSpecial Weather StatementGYXStrafford63 min
Jun 29, 12:58 PM EDTSevere Thunderstorm WarningGYXStrafford32 min
Jun 29, 1:03 PM EDTSpecial Weather StatementGYXCoos42 min
Jun 29, 1:17 PM EDTAreal Flood AdvisoryGYXStrafford118 min
Jun 29, 1:21 PM EDTSevere Thunderstorm WarningGYXStrafford39 min
Jun 29, 2:00 PM EDTAreal Flood AdvisoryGYXCoos2 hr
Jun 29, 3:15 PM EDTSpecial Weather StatementGYXBelknap30 min
Jun 29, 5:54 PM EDTSpecial Weather StatementGYXRockingham51 min
Jun 29, 6:08 PM EDTSevere Thunderstorm WarningGYXRockingham26 min
Jun 29, 7:20 PM EDTSpecial Weather StatementGYXCarroll40 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.